# SDR IXXA202504210001

- Difficulty date: March 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 3715311C3510101
- Condition: Delaminated
- Location: Zone 200
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD RBL 73 TO RBL 88 FROM STA 388 TO 522 HAS LARGE DENT. REF WO HAECO 320011 NR 35259
